# SDR ZZDA20120111076

- Difficulty date: January 11, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 320-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB FLOOR PAN, BS 320 TO 427, CORRODED.  ACCOMPLISHED DOOR PAN REPLACEMENT PER SRM 53-20-15 AND 51-40-08.
